# SDR DALA1032396902

- Difficulty date: October 21, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED AT STA 961 S-17R.  REMOVED CUSP WEB FABBED DOUBLER AND REPAIR WEB REF SRM 51-70-13 FIG 1 PG 2.  (DL75E103156)
